# SDR AALA202202250401

- Difficulty date: February 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737*
- Aircraft serial: 31269
- Aircraft time: 13,143 hours, 5,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT MISSING CAP COVER AT ROW 19 LIFE RAFT. INSTALLED NEW EMERGENCY LIGHT LENS, OPS CHECK GOOD.
